MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CHEMO-AIDE DISPENSING PIN; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION CHEMO-AIDE DISPENSING PIN; SET, I.V. FLUID TRANSFER
Catalog Number 2N9106
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ink on the labeling of an unspecified quantity of chemo-aide dispensing pins wiped right off making the label "almost impossible to read".The issue was identified during setup in a clean room.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information h4, h6 and h10.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection of the photograph was performed which observed the blisters were wiped with a substance which caused the information to become illegible.Due to the nature of the sample no further testing could be performed.The reported condition was verified, however, the cause of the condition could not be determined.This ink is water based, therefore, a possible cause is if there was contact with a germicidal or sporicidal product such as alcohol, this could cause this failure mode.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CHEMO-AIDE DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17908424
Report Number1416980-2023-05138
Device Sequence Number20777734
Product Code LHI
UDI-Device Identifier00085412035130
UDI-Public(01)00085412035130
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K003730
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N9106
Device Lot NumberDR23F29017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown